# SDR SWAA2021112332537

- Difficulty date: October 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT REVEAL LOCATED BS294.5 AND BTW STR 9R TO STR 10R AT FWD GALLEY AREA ; 2021-486655 / [01] REPLACED REVEAL LOCATED BS 294.5 AND BTW STR 9R TO STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02 AND DWG 141A8370 REV D; [02] CORRECTED CORRECTIVE ACTION: REPLACED REVEAL LOCATED BS 294.5 AND BTW STR 9R TO STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02 AND DWG 141A8370 REV D; SEE INDIVIDUAL SIGNOFFS BELOW; [03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
